# SDR USAASB01078

- Difficulty date: March 15, 2001
- Submitted: April 16, 2001
- Operation: Air carrier
- Aircraft: N241US
- Make and model: Boeing 737201
- Aircraft serial: 22443
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BDL - MAINTENANCE FOUND THE LOW LEVEL EMERGENCY LIGHTS FROM ROWS 10 TO 14 INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE BATTERY PACK.  OPS CHECK GOOD.  (M)
